# SDR CKSA96137

- Difficulty date: September 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817CK
- Make and model: Doug DC-8-61
- Aircraft serial: 45887
- Engine: Pwa JT3D3B
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: D5020
- Condition: Dirty
- Location: Nr 2 Engine
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FIRE WARNING ON NR 2 ENGINE CAME ON AT 500 FT ON THIS APPROACH AND AGAIN ON TAXI IN AND WILL NOT TEST.  CLEANED CONNECTORS ON LOOP, REPOSITIONED LOOP ALONG FRAME IN SEVERAL AREAS.  RAN ENGINE FOR POSSIBLE PNEUMATIC LEAK, NO LEAK NOTED.  FIRE WARNING OPS CHECKS GOOD AS PER MM 26-00.
